Migraitan 50mg Tablets provide rapid migraine relief and help alleviate related migraine symptoms such as nausea and sensitivity to light and sound.
Migraitan contains the active ingredient, sumatriptan, which works by reducing the swelling of blood vessels in the brain. This effective process is proven to relieve migraine symptoms.
Migraitan 50mg Tablets offers you a fast acting migraine relief and also relieves the symptoms such as nausea and sensitivity to light and sound.
Adults aged 18 to 65 years:
Swallow the tablet whole with water. Take one tablet as soon as possible at the first signs of a migraine headache.
If your symptoms start to come back, you can take the second tablet after 2 hours.
You MUST leave 2 hours after the first tablet.
Maximum tablet in 24 hours – 2 Tablets
Each film-coated tablet of Migraitan contains 50mg Sumatriptan base as the succinate salt as the active ingredient.
Migraitan should only be used where there is a clear diagnosis of migraine by your doctor or a pharmacist.
Migraitan should not be taken together with other migraine therapies containing any triptan, ergotamine or derivative of ergotamine.. Ask your pharmacist
Patients whose migraine symptoms appear for the first time after age 50 should seek advice from their doctor as there may be a more serious underlying cause.
For more information, click here
There are no questions yet, be the first to ask something for this product.
Use: For the relief of mild to moderate pain such as period pain, headache, migraine, toothache, muscular and rheumatic pain, backache (lumbago) strains, sprains and sciatica in adults and adolescents aged 12 years and over. (Three Days Maximum)
Each tablet contains Paracetamol Ph. Eur. 500 mg, Codeine Phosphate Hemihydrate Ph. Eur. 12.8 mg and Caffeine Ph Eur 30 mg.
Adults (including the elderly)
2 tablets dissolved in at least half a tumbler of water every 4-6 hours up to four times a day if necessary.
Do not take more than 8 tablets (4 doses) in 24 hours.
When using this product you may
Stop taking this medicine and tell your doctor immediately if you experience:
• Severe abdominal pain, dry mouth,
nausea and vomiting if you have recently had your gall bladder removed
• Nervousness, dizziness, irritability, drowsiness or restlessness
• Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or
shortness of breath
• Skin rash or peeling or mouth ulcers, itching or sweating
• Nervousness, dizziness, irritability, drowsiness or restlessness
• Breathing problems. These are more likely if you have experienced them before when taking other painkillers such
as ibuprofen and aspirin
• Unexplained bruising or bleeding
• Nausea, upset stomach, sudden weight loss, loss of appetite and yellowing of the eyes and skin
• Difficulty in urinating.
Nurofen Plus Tablets contains Ibuprofen And Codeine Phosphate Ibuprofen Is A Type Of Medicine Called A Non-Steroidal Anti-Inflammatory Drug (NSAID).
Use by Adults and children aged 16 years and over
Nurofen Plus Tablets Contain 12.8mg Of Codeine, Which In Combination With The Ibuprofen, Is Effective At Relieving Mild To Moderate Pain.
Nurofen Plus should only be used for 3 days due to codeine addiction. if you are still in pain, speak to the pharmacist or see your doctor.
Where to buy Nurofen Plus
Nurofen plus is a pharmacy only medicine and it is sold under the supervision of a pharmacist.
The ingredients of Nurofen Plus :
Ibuprofen 200mg and Codeine Phosphate 12.8mgLearn More
Becodefence Plus has a unique double action:
Becodefence Kids nasal Spray works directly where the allergy reaction starts, on the respiratory mucosa of the nose.
Becodefence Kids nasal Spray contains a unique thixotropic formula which when shaken becomes fluid for easy dispersion, then settles back onto the nasal lining as a gel to block allergen contact.
Becodefence Kids works by defusing pollen rapidly, supporting fast clearance of allergens and by forming a micro gel barrier to prevent against further irritation. Therefore, Becodefence Kids should be used at the first sign of symptoms, before the allergic reaction has fully developed.
It can be used by children between 6 – 12 years of age.
Pernaton Green Lipped Mussel Extract Gel contains the purest Green Lipped Mussel Extract with a naturally occurring Glucosamine called Glycosaminoglycans.
The application of Pernaton Green Lipped Mussel Gel creates an instant cooling effect, followed by a warming sensation through increased skin activity.
Pernaton Gel is formulated to aid tissue and joint care, Pernaton Gel can also benefit sportsmen and women when used before warming up and when cooling down after exercise. It has a fresh and pleasant aroma, it is non-greasy and is absorbed immediately.
A natural source of unique nourishing and regenerative substances from the sea, PERNATON Gel also contains invigorating and refreshing Menthol to help provide pain relief. Pine Needle Oil and other essential oils are included, to increase blood circulation and relax aching muscles.
Perna is a multi-functional and natural product which has had significant success in benefiting a number of joint and muscle related problems.Learn More
Nasacort Allergy nasal spray works to relieve allergy symptoms for up to 24 hours. Nasacort Allergy Nasal Spray is thixotropic which means it stays where it is sprayed so it works where it is needed most – in the nose.
Nasacort Allergy nasal Spray has an anti-inflammatory action which brings quick relief from allergy symptoms such as sneezing, congested nose, itchy nose and runny nose.Learn More
Fast-acting and easy-to-apply, LMX4 cream helps alleviates the pain and discomfort associated with a wide variety of skin ailments including minor cuts, irritations, and abrasions, poison ivy, sunburn and other minor burns, and insect bites and stings.
LMX4 Topical Anesthetic Cream contains 4% Lidocaine, which deadens the nerve endings in the skin and surrounding tissue for a numbing effect.
This makes it ideal for use BEFORE painful cosmetic procedures such as tattoos and tattoo removal, body piercings, waxing, tweezing, and laser hair removal, microblading and microdermabrasion, and facial injectables, like Botox and Juvederm.
LMX4 cream is so effective, it is used in doctor’s offices and hospitals before minor surgical procedures, blood draws, and the insertion of IV lines.
LMX4 is for external use only. Do not use in the mouth, nose, or inside the ear, and avoid the area around the eyes.
LMX4 Topical Anesthetic Cream is a must have for every medicine cabinet and first aid kit.Learn More
Daktacort HC is an antifungal cream which is used to treat inflamed sweat rash or Athlete’s Foot.
The Daktacort HC contains the following ingredients:
Sweat rash (candida intertrigo, or ‘thrush’ of the skin folds) is a sore, itchy red rash found in areas where the skin rubs together e.g. below or between the breasts, underarms, tops of legs or the groin or other skin areas.
Athlete’s Foot is a fungal skin infection causing soreness, itching and flaking between the toes or on the soles or sides of the feet. If you have a fungal infection without any symptoms of inflammation, an antifungal medication without hydrocortisone acetate may be more appropriate. Ask your doctor or pharmacist if you are in doubt.
It’s extremely infectious so anyone can pick it up, especially people sharing communal changing rooms and showers.
Once the fungal spores have been transferred onto the feet, they thrive in the warm, moist areas between the toes. The skin soon becomes inflamed and itchy with flaking or cracking occurring.
The infected flakes of skin are then shed onto the floor or into the socks and shoes by walking or friction.
Someone else will be easily infected if they step on these flakes, or if they share towels or footwear with someone who has already got Athlete’s Foot.
What is more, even if you’ve already got rid of your Athlete’s Foot, it’s very easy to re-infect yourself. The spores can live on or in your shoes or socks and if you don’t change them regularly, or treat them with antifungal powders or spray powders, the Athlete’s Foot soon returns.
If you want to avoid the vicious circle of re-infection, here are a few helpful hints.
PHIZZ tablets combine a rehydration formula with vitamins and minerals in a delicious orange flavoured effervescent tablet. The dual formulation makes PHIZZ unique, with applications for flying, traveling and active lifestyles. It is ideal as a hangover tablet.